# SDR ABXA000497

- Difficulty date: November 15, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 56,003 hours, 57,806 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59127371
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE PANEL DELAMINATED.  MAINTENANCE REPLACED PANEL IAW DC-9 MM.
